Functional equivalence of automata with a final state
Doklady Akademii Nauk, Tome 185 (1969) no. 1, pp. 58-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_1_a14,
author = {A. A. Letichevskii},
title = {Functional equivalence of automata with a final state},
journal = {Doklady Akademii Nauk},
pages = {58--60},
year = {1969},
volume = {185},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_1_a14/}
}
A. A. Letichevskii. Functional equivalence of automata with a final state. Doklady Akademii Nauk, Tome 185 (1969) no. 1, pp. 58-60. http://geodesic.mathdoc.fr/item/DAN_1969_185_1_a14/